# SDR USAASB03128

- Difficulty date: August 4, 2003
- Submitted: August 28, 2003
- Operation: Air carrier
- Aircraft: N375US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22954
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 7638104
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CMH - FLT 1295 - EN ROUTE FROM PIT TO DFW, AT FL350, THE CABIN PRESSURIZATION BEGAN TO CLIMB.  CREW FOLLOWED QUICK REF HANDBOOK PROCEDURES AND NOTED THAT THE CABIN PRESSURIZATION COULD ONLY BE MAINTAINED IN MANUAL PRESSURIZATION MODE, AS AUTO AND STANDBY MODES FAILED.  DECISSION WAS MADE TO DIVERT TO CMH.  AN EMERGENCY WAS DECLARED AND THE CABIN WAS PREPPED.  FLIGHT LANDED WITHOUT FURTHER INCIDENT AT CMH.  OXYGEN MASKS WERE NOT DEPLOYED.  MAINTENANCE REMOVED AND REPLACED THE CABIN PRESSURE SELECTOR PANEL (P/N 71002-5) AND THE CABIN PRESSURE CONTROLLER.  OPS CHECK GOOD PER MM 21-31-00.  (M)
